# SDR FDEA201901040017

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,251 hours, 16,492 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PDIS 599 32-30 1847 04JAN19 BOM OPEN U LOGPAGES:3061325 AFTER T/O HANDLE WOULD NOT MOVE TO UP POSITION COMPLIED WITH QRN PART 04JAN19 10:11 MC1 U IDENTIFIED PARTS MLG HYD TRIM CYL MPN: AE1011181H0342 CPN: 3210706 QTY: 1 PART 04JAN19 10:12 MC1 U ORDER PART MPN: AE1011181H0342 CPN: 3210706 QTY: 1 MSN: 1950590 PART 04JAN19 10:48 MC1 U IDENTIFIED PARTS FUSE ASSY MPN: K3210483K2 CPN: 3215850  QTY: 1 (W/KIT) WHLWELL HYD PIPIN MPN: 6360-2 CPN: 3210483 QTY: 1 PART 04JAN19 10:49 MC1 U ORDER PART MPN: 6360-2 CPN: 3210483 QTY: 1  MSN: 1950592 FACT 04JAN19 16:57 BOM FOUND LEAK IN LEFT HAND TRUCK TRIM CYL DOWN LINE HOSE. REMOVED LINE AND INSTALLED ALT HOSES MPN 170141-8CR0240 AND MPN BACH30M080120 PER AMM 20-40-01-2, LEAK CHECK C/W, NO LEAK FOUND. OPS CHK C/W PER 32-37-10-4. BLEED HYD SYS PER AMM 32-37-10-4.
